Automaton representations and matrices in a symmetical semi-group of an abelian group
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1018-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a8,
author = {V. P. Zarovnyi},
title = {Automaton representations and matrices in a symmetical semi-group of an abelian group},
journal = {Doklady Akademii Nauk},
pages = {1018--1021},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a8/}
}
V. P. Zarovnyi. Automaton representations and matrices in a symmetical semi-group of an abelian group. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1018-1021. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a8/